# SDR ASAA2020050532703

- Difficulty date: May 4, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 49,913 hours, 14,765 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES DURING RECALL. EXTINGUISHES AFTER PUSHING RESET. GROUNDED - YES. ACCOMPLISHED PACK/ZONE TEMPERATURE CONTROL BITE TEST, TCV LOGGED AS FAULT, ACCOMPLISHED RESET PROCEDURES, OPS NML REF B737-800 AMM 21-61-00-700-806-002.
